MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012534-40
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is possible that interaction with the heavily calcified anatomy resulted in the reported stent material separation; however, this cannot be confirmed.The investigation determined a conclusive cause for the reported stent material separation cannot be determined.The treatment appears to be related to the operational context of the procedure as reportedly a non-abbott stent was deployed to secure the fractured stent against the arterial wall.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified lesion in the common femoral artery.A 6x40mm absolute pro self-expanding stent (ses) was deployed at the target lesion; however, a fracture [separation] in the stent was noted.A non-abbott stent was deployed to secure the fractured stent against the arterial well, and the procedure was completed.There were no adverse patient effects nor clinical delay.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is possible that interaction with the heavily calcified anatomy resulted in the reported stent material separation; however, this cannot be confirmed.The investigation determined a conclusive cause for the reported stent material separation cannot be determined.The treatment appears to be related to the operational context of the procedure as reportedly a non-abbott stent was deployed to secure the fractured stent against the arterial wall.Additionally, the patient underwent an additional procedure, which included relining the fractured and embedded stent.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B2 - outcomes attributed to ae: hospitalization-initial or prolonged was added.H6 - health effect - impact code 4607 was added.Attachment: user facility medwatch report.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified lesion in the common femoral artery.A 6x40mm absolute pro self-expanding stent (ses) was deployed at the target lesion; however, a fracture [separation] in the stent was noted.A non-abbott stent was deployed to secure the fractured stent against the arterial well, and the procedure was completed.There were no adverse patient effects nor clinical delay.Subsequent to the initially filed report, additional information was received stating the index procedure took place on (b)(6)2025.The patient was admitted for further monitoring and management.On (b)(6)2025, the patient underwent an additional procedure, to include relining the fractured and migrated stent.No additional information was provided.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21326870
Report Number2024168-2025-01368
Device Sequence Number12794164
Product Code NIO
UDI-Device Identifier08717648175985
UDI-Public(01)08717648175985(17)251130(10)2120161
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number1012534-40
Device Catalogue Number1012534-40
Device Lot Number2120161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American